# SDR AALA201909049063

- Difficulty date: August 26, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 53,201 hours, 21,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A812630
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT SHIELD BETWEEN BS 492 AND BS 500A AT RBL 23. REPLACED SHIELD PER 51-00-05 AND EA 297937. **SUPPLEMENTAL REPORT: ENGINEERING REVIEWED THIS EVENT AND DETERMINED THE CORRECT LEVEL WAS LEVEL 1 NOT LEVEL 2. SECTION 7 CORROSION LEVEL FIELD WAS CORRECTED ACCORDINGLY.**
